# SDR DXTA2023122110389

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0182
- Aircraft time: 5,319 hours, 3,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5792M
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS COMPLETELY DEAD. WE CHARGED THE BATT PACKS FOR 45 MINS ON THE APU AND RETESTED. NOT A SINGLE LIGHT CAME ON IN THE ON POSITION.  ACCESSED CLOSEOUT PANEL TO THE LEFT AFT CLOSET ASSEMBLY AND REMOVED FAULTY #4 BATT PACK P/N CBS28-1 S/N 5792M, INSTALLED CUSTOMER SUPPLIED REPAIRED #4 BATT PACK P/N CBS28-1 S/N 006544 PERFORMED OPERATIONAL  CHECK, ALL CHECKS GOOD NO FAULT FOUND, REINSTALLED ALL ACCESS GAINED AND RETURNED AIRCRAFT TO INITIAL CONDITION, REF CE 680 A AMM 33-50-06, 33-50-00
